# SDR HNAA2023120400453

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 40,746 hours, 36,541 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUD SYSTEM 2 INOP EICAS MESSAGE DURING T/O ROLL AT ABOUT 60 KTS.  R/R #2 HYD PRESSURE TRANSMITTER IRW AMM 29-30-02 OPS CHECK LEAK CHECK GOOD. PERFORMED HIGH POWER ENG RUN AS REQ OK FOR SERVICE AT THIS TIME
